MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® QR3 SKULL CLAMP TEFLON

PRO MED INSTRUMENTS GMBH DORO® QR3 SKULL CLAMP TEFLON
Model Number 3003-009
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the product that was involved in the reported incident according to customer information has not yet been completed.The results of the product investigation and any further findings in connection with the described incident will be presented in a follow-up report.
 
Event or Problem Description
Customer informed us on february 15 that one of our products was involved in a procedure (posterior cranial fusion) resulting in a slippage, in which the treated patient sustained two lacerations.
 
Additional Manufacturer Narrative
The investigation of the product which, according to the customer, was involved in the reported incident had not yet been completed at the time of the initial reporting.This report presents the results of the product investigation, which is why the following fields have been added or corrected since the initial report: b6, c, g6, h2, h3, h6, h11.After careful inspection of the rejected product, it was found that the device shows no deviations or other abnormalities with regard to functionality and/or safety.As the device did not show any deviation that could cause the reported incident we suspect, that maybe the pinning technique has been not optimal as described in the instruction manual: "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline.".

Brand Name
DORO® QR3 SKULL CLAMP TEFLON
Common Device Name
DORO® QR3 SKULL CLAMP TEFLON
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key18873067
Report Number3003923584-2024-00003
Device Sequence Number11515401
Product Code HBL
UDI-Device Identifier04250435500781
UDI-Public04250435500781
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3003-009
Device Catalogue Number3003-009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown